# SDR SCNA00023

- Difficulty date: March 24, 2000
- Submitted: March 25, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 46,020 hours, 23,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT ASSEMBLY ABOVE THE R2 DOOR WAS FOUND TO BE DIM.  REMOVED AND REPLACED THE ASSOCIATED LIGHT ASSEMBLY BATTERY PACK.  OPERATIONALLY CHECKED GOOD.
